This is what I found on a website that had an article about steroid injections...
"Excessively frequent, repeated injections into the same area can cause the bone, ligaments and tendons to weaken."
I don't know if I can post the website here, but all I did was a google search for "steroid injections, weakening" and it was, maybe the second on the list that I clicked.
Seems as though there is a lot of research about it too! But, hey, with all meds there is an effect to the system, it's just a matter of good outweighing the bad, most of the time! That is why we're reluctantly on daily narc's! But, right now, it's whatever helps! Whatever gives you the relief that you need to keep going!
So, Forever, talk to your doc, and I'm sorry, this wasn't an intention to scare anyone out of injections, golly, I've had so many, and some are helped with it, like my boyfriend, whom also has back problems, he got one injection and it lasted MONTHS!!! So, it's just like everything, listen to your doc, make EDUCATED decisions, don't just jump into things, some of us have wound up with problems that way!! Once you see your doc, you will feel a WHOLE lot better, at least you'll be able to find out what's going on, and progress to getting relief! Good luck, and best wishes to you!!
Good luck to all!!
I feel SO bad, I didn't intend for this to be a lesson, or arrogant, I mainly posted this for education! I apologize!